# SDR SWAA2022033179333

- Difficulty date: March 1, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Attach Angle
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CARGO BAY LOWER BULKHEAD ATTACH ANGLE AT LBL 11 BS 947+1. / [01] ENTERED MEASUREMENTS;[02] NO ALLOWABLE DAMAGE FOUND FOR THIS PART IN B737-700 SRM. REPAIR BY REPLACEMENT IAW SRM 51-10-02. RECEIVED A NEW SUPPORT FITTING P/N 149A8113U6 FROM STORES. REF: PO 841401. REMOVED DAMAGED FITTING IAW SRM 51-40-02.;[03] VERIFIED CORRECTIVE ACTION #2;[04] LOCATED AND DRILLED NEW SUPPORT FITTING IAW SRM 51-40-05 AND DWG 149A8103 REV:-. OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION #4; OK TO INSTALL;[06] INSTALLED NEW SUPPORT FITTING IAW SRM 51-40-02 AND DWG 149A8103 REV :-;[07] VERIFIED CORRECTIVE ACTION #6
